Generic hyperbolicity for reaction diffusion equations on symmetric domains

Pavol Brunovský, Peter Poláčik

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The problem of generic hyperbolicity for reaction diffusion equations with Dirichlet boundary conditions on a ball in Rn is studied. It is proved that while hyperbolicity is not a generic property, radially symmetric solutions are generically hyperbolic.

Original languageEnglish (US)
Pages (from-to)172-183
Number of pages12
JournalZAMP Zeitschrift für angewandte Mathematik und Physik
Volume38
Issue number2
DOIs
StatePublished - Mar 1 1987

Fingerprint Dive into the research topics of 'Generic hyperbolicity for reaction diffusion equations on symmetric domains'. Together they form a unique fingerprint.

Cite this